# SDR SWAA2022041988220

- Difficulty date: March 25, 2022
- Submitted: April 19, 2022
- Operation: Air carrier
- Aircraft: N8628A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42384
- Aircraft time: 27,196 hours, 12,448 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL STA 344-360; LBL 11; WL 208. / [01] REMOVED DAMAGED INTERCOSTAL STA 344-360; LBL 11; WL 208 PER SRM 51-40-02-0G-0.;[02] LOCATED AND DRILLED NEW INTERCOSTAL STA 344-360; LBL 11; WL 208 PER SRM 51-40-02-0G-0; SRM 51-40-05-0G-0; DWG# 141A5400; REV A. OK TO INSTALL.;[03] VERIFIED CORRECTIVE ACTION 2.;[04] INSTALLED NEW INTERCOSTAL STA 344-360; LBL 11; WL 208 PER SRM 51-40-02-0G-0; SRM 51-40-05-0G-0; DWG# 141A5400; REV A.;[05] CERTIFIED ACTION 4.;[06] COMPLETED ALL AMT BLOCKS;[07] VERIFIED CORRECTIVE ACTION 4. COMPLETED STEP 1;[08] VERIFIED COMPLETE
